Skip to content Skip to navigation

Almost Automorphic Solutions to Some Stochastic Functional Differential Equations with Delay

Volume 15, Number 2 (2013), 7 - 25

Almost Automorphic Solutions to Some Stochastic Functional Differential Equations with Delay

Price: $20.00

Abstract

In this paper, we obtain a collection of existence results of almost automorphic mild solutions to several stochastic functional differential equations in a real separable Hilbert space. The main technique is based upon some appropriate composition theorems combined with the fixed point method. Moreover, an example is also given to justify the practical usefulness of the established general theorems.